RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2018, Volume 196, Number 3, Pages 434–448 (Mi tmf9465)  

Generalized Darboux transformation for the discrete Kadomtsev–Petviashvili equation with self-consistent sources

Runliang Lin, Yukun Du

Department of Mathematical Sciences, School of Sciences, Tsinghua University, Beijing, China

Abstract: We construct several types of Darboux transformations for the discrete Kadomtsev–Petviashvili equation with self-consistent sources (dKPwS) including the elementary Darboux transformation, the adjoint Darboux transformation, and the binary Darboux transformation. These Darboux transformations can be used to obtain some solutions of the dKPwS. We give some solutions explicitly.

Keywords: integrable system with self-consistent sources, discrete Kadomtsev–Petviashvili equation, Darboux transformation, Hirota equation, soliton solution.

Funding Agency Grant Number
National Natural Science Foundation of China 11471182
This research is supported by National Natural Science Foundation of China (Grant No. 11471182).


DOI: https://doi.org/10.4213/tmf9465

Full text: PDF file (454 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2018, 196:3, 1320–1332

Bibliographic databases:

PACS: 02.30.Ik
MSC: 35Q51, 37K10
Received: 22.09.2017

Citation: Runliang Lin, Yukun Du, “Generalized Darboux transformation for the discrete Kadomtsev–Petviashvili equation with self-consistent sources”, TMF, 196:3 (2018), 434–448; Theoret. and Math. Phys., 196:3 (2018), 1320–1332

Citation in format AMSBIB
\Bibitem{LinDu18}
\by Runliang~Lin, Yukun~Du
\paper Generalized Darboux transformation for the~discrete Kadomtsev--Petviashvili equation with self-consistent sources
\jour TMF
\yr 2018
\vol 196
\issue 3
\pages 434--448
\mathnet{http://mi.mathnet.ru/tmf9465}
\crossref{https://doi.org/10.4213/tmf9465}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018TMP...196.1320L}
\elib{http://elibrary.ru/item.asp?id=35410241}
\transl
\jour Theoret. and Math. Phys.
\yr 2018
\vol 196
\issue 3
\pages 1320--1332
\crossref{https://doi.org/10.1134/S0040577918090064}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000447277900006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85054658216}


Linking options:
  • http://mi.mathnet.ru/eng/tmf9465
  • https://doi.org/10.4213/tmf9465
  • http://mi.mathnet.ru/eng/tmf/v196/i3/p434

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:100
    References:17
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020